# SDR SWAA2014070129550

- Difficulty date: June 10, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 55,434 hours, 43,942 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22909
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CORRODED AT STATION 500C, BETWEEN STRINGER 28L & 28R.  REPAIRED FRAME IAW SRM.
